# SDR RRXA98326

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5610088513
- Condition: Misdrilled
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FUSELAGE FRAME WITH MISDRILLED HOLES, AT STA 280 BETWEEN LONGERONS 13 RIGHT TO 14 RIGHT.
